| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
07/18/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 2 additional reocclusion complaints with 1 being associated with the same patient for this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left proximal superficial femoral artery (sfa).Approximately 17 months after the index procedure, the patient¿s left proximal sfa vasculature was reportedly reoccluded.No additional intervention has been performed at this time.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.The sample was discarded by the user facility and not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturers report number are 3006513822-2017-00171 and 3006513822-2017-00173.
Additional Manufacturer Narrative
The outcomes attributed to adv ev field was updated from: "na" to "required intervention to prevent permanent impairment/damage (devices)." the event description was updated with additional information from: " it was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left proximal superficial femoral artery (sfa).Approximately 17 months after the index procedure, the patient¿s left proximal sfa vasculature was reportedly reoccluded.No additional intervention has been performed at this time.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.The sample was discarded by the user facility and not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturers report number are 3006513822-2017-00171 and 3006513822-2017-00173." to "it was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left proximal superficial femoral artery (sfa).Approximately 17 months after the index procedure, the patient¿s left proximal sfa vasculature was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was definitely related to the study device, but not related to the procedure.The sample was discarded by the user facility and not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturers report number are 3006513822-2017-00171 and 3006513822-2017-00173." the relevant tests and lab data was updated with additional information from: "diagnostic testing" to "diagnostic testing reintervention was performed and the patient recovered." analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 2 additional reocclusion complaints with 1 being associated with the same patient for this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left proximal superficial femoral artery (sfa).Approximately 17 months after the index procedure, the patient¿s left proximal sfa vasculature was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was definitely related to the study device, but not related to the procedure.The sample was discarded by the user facility and not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturers report number are 3006513822-2017-00171 and 3006513822-2017-00173.